# SDR 99UAL900038

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Row 26
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AT RIGHT HAND AISLE FROM SEAT 26 REMAIN ILLUMINATED AFTER AIRCRAFT IS PUSHED BACK.  SUSPECT DOOR RIGGING.  *S/D*  DOOR WARNING SENSORS OUT OF ADJUSTMENT AND SUSPECTED BATTERY POWER SUPPLY CHARGER.  ADJUSTED SENSORS AND REPLACED BATTERY POWER SUPPLY, OPS CHECKS NORMAL.
